On swapping the states of two qudits

Wilmott, C.M., 2011. On swapping the states of two qudits. International Journal of Quantum Information, 9 (6), pp. 1511-1517. ISSN 0219-7499

[img]
Preview
Text
216154_298.pdf

Download (306kB) | Preview

Abstract

The SWAP gate has become an integral component of quantum circuit architecture where its primary role is given to permuting the states of two qubits. We consider the question of whether a two-qudit quantum circuit composed entirely from instances of the generalized controlled-NOT gate can be constructed to permute the states of two qudits. Arguing via the signature of a permutation, we demonstrate the impossibility of such circuits for dimensions d ≡ 3 (mod 4).

Item Type: Journal article
Publication Title: International Journal of Quantum Information
Creators: Wilmott, C.M.
Publisher: World Scientific
Date: 2011
Volume: 9
Number: 6
ISSN: 0219-7499
Identifiers:
NumberType
10.1142/S0219749911008143DOI
Rights: Copyright © 2011 World Scientific Publishing Co.
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:37
Last Modified: 23 Aug 2016 09:11
URI: http://irep.ntu.ac.uk/id/eprint/15597

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year